MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-44-4010
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, this patient had a tka on (b)(6) 2019 performed by dr.(b)(6).The patient presented with pain and synovitis and was revised on (b)(6) 2022 and a new insert was placed.Only mild wear was noted.The patient had good rom and was last known to be in stable condition.
 
Additional Manufacturer Narrative
H3: the reason for the pain and synovitis leading to the revision reported cannot be determined from the information provided but does not appear to be related to prosthesis wear as the provided images appear unremarkable.However, this cannot be confirmed as the devices were not returned for evaluation.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.D10: 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 5972889.02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t 6151122.200-02-35 - three peg patella 35mm 6161992.201-78-15 - holding pin mini sharp point 4 pk 5967752.Correctional/removal number: z-0023-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6 clinical code, impact code, problem code and component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The reason for the pain and synovitis leading to the revision reported cannot be determined from the information provided but does not appear to be related to prosthesis wear as the provided images appear unremarkable.However, this cannot be confirmed as the devices were not returned for evaluation.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15121694
Report Number1038671-2022-00854
Device Sequence Number5647017
Product Code JWH
UDI-Device Identifier10885862305275
UDI-Public10885862305275
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-44-4010
Device Catalogue Number02-022-44-4010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/11/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer12/01/2022
12/31/2024
08/28/2025
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date02/02/2023
01/02/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown